# SDR SWIA202503110027

- Difficulty date: March 27, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,982 hours, 41,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON INNER FRAME FLANGE AT FS 718.00 BETWEEN STR 16L - STR 17L.    (FILED CLOSED)    REPAIRED CHAFE DAMAGE ON INNER FRAME FLANGE AT FS 718.00 BETWEEN STR 16L - STR 17L IN REF TO REO 601R-53-61-8179, REV--, DATED 2024-03-30. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
